# SDR SWAA2022031509479

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO;AFT SCUFF PLATE HAS DAMAGE (CRACK) / REPAIRED DAMAGE (CRACK) ON FWD CARGO; AFT SCUFF. PLATE IAW S/W EA 1A53-2076 REV:11.
